# SDR VJ9800023

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737268
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE.  CLEANED AND DRIED CONNECTIONS, OPS CHECKED NORMAL.
